SOME PROPERTIES OF FUZZY HILBERT SPACES AND NORM OF OPERATORS

Document Type: Research Paper

Authors

1 Department of Mathematics, Shahid Bahonar University of Kerman, Kerman, Iran

2 Department of Mathematics, Vali-e-Asr University of Rafsanjan, Rafsanjan, Iran

Abstract

In the present paper we define the notion of fuzzy inner product
and study the properties of the corresponding fuzzy norm. In particular, it is
shown that the Cauchy-Schwarz inequality holds. Moreover, it is proved that
every such fuzzy inner product space can be imbedded in a complete one and
that every subspace of a fuzzy Hilbert space has a complementary subspace.
Finally, the notions of fuzzy boundedness and operator norm are introduced
and the relationship between continuity and boundedness are investigated. It
is shown also that the space of all fuzzy bounded operators is complete.

Keywords


[1] T. Bag and S. K. Samanta, Fuzzy bounded linear operators in Felbin’s type fuzzy normed
linear spaces, Fuzzy Sets and Systems, 159 (2008), 685-707.
[2] T. Bag and S. K. Samanta, Fuzzy bounded linear operators, Fuzzy Sets and Systems, 151
(2005), 513-547.
[3] C. Felbin, Finite dimensional fuzzy normed linear space, Fuzzy Sets and Systems, 48 (1992),
239-248.
[4] C. Felbin, The completion of a fuzzy normed linear space, Mathematical Analysis and Applications,
174 (1993), 428-440.
[5] O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems, 12 (1984),
215-229.
[6] E. Kreyszig, Introductory functional analysis with applications, John Wiley and Sons, New
York, 1978.
[7] A. Narayanan, S. Vijayabalaji and N. Thillaigovindan, Intuitionistic fuzzy bounded linear
operators, Iranian Journal of Fuzzy Systems, 4(1) (2007), 89-101.
[8] M. Rafi and M. S. M. Noorani, Fixed point theorem on intuitionistic fuzzy metric spaces,
Iranian Journal of Fuzzy Systems, 3(1) (2006), 23-29.
[9] R. Saadati, S. Sedghi and H. Zhou, A common fixed point theorem for -weakly commuting
maps in L-fuzzy metric spaces, Iranian Journal of Fuzzy Systems, 5(1) (2008), 47-53.
[10] J. Xiao and X. Zhu, Fuzzy normed space of operators and its completeness, Fuzzy Sets and
Systems, 133 (2003), 389-399.
[11] J. Xiao and X. Zhu, On linearly topological structure and property of fuzzy normed linear
space, Fuzzy Sets and Systems, 125 (2002), 153-161.